Operator Lipschitz functions on Banach spaces

Jan Rozendaal, Fedor Sukochev, Anna Tomskova

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)


Let X, Y be Banach spaces and let L(X,Y) be the space of bounded linear operators from X to Y. We develop the theory of double operator integrals on L(X,Y) and apply this theory to obtain commutator estimates of the form

∥f(B)S−Sf(A)∥L(X,Y)≤const∥BS−SA∥L(X,Y)for a large class of functions f, where A∈L(X), B∈L(Y) are scalar type operators and S∈L(X,Y). In particular, we establish this estimate for f(t):=|t| and for diagonalizable operators on X=ℓp and Y=ℓq for p<q.

We also study the estimate above in the setting of Banach ideals in L(X,Y). The commutator estimates we derive hold for diagonalizable matrices with a constant independent of the size of the matrix.

Original languageEnglish
Pages (from-to)57-92
Number of pages36
JournalStudia Mathematica
Issue number1
Publication statusPublished - 2016


Dive into the research topics of 'Operator Lipschitz functions on Banach spaces'. Together they form a unique fingerprint.

Cite this